# SDR AALA202207207255

- Difficulty date: June 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Part number: D5337156121400
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED WING TO BODY FAIRING AND KEEL BEAM ATTACHMENT ANGLES, SHEAR PLATE WEB AT FR 42, -Y254 AND Z 2343.94. REPAIRED WEB PER EA 337185.
